MAUDE Adverse Event Report: STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48954076
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that a tritanium pl cage fractured intra-operatively.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.The lot number provided by the field representative does not align with the catalog provided, therefore, device and complaint history records could not be reviewed as a valid lot code was not provided and could not be obtained.Sgt was reviewed for potential causes: choose a cage that is equivalent to the final trial height or final distractor used.The implant sizing is based on the fit and feel of either the final trial or distractor.Implant height should not be oversized.Precaution: do not twist, cantilever or rotate to achieve final position.This may result in damage to the implant.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker.If devices and / or additional information become available, this investigation will be reopened.Due to no product return and insufficient information received the root cause could not be determined conclusively.
 
Event or Problem Description

Brand Name
7MM X 6DEG X 9MM X 28MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11848176
Report Number3004024955-2021-00007
Device Sequence Number14383648
Product Code MAX
UDI-Device Identifier07613327117943
UDI-Public07613327117943
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48954076
Device Catalogue Number48954076
Device Lot NumberE8KE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight233